# SDR SIMA2723

- Difficulty date: September 28, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- Aircraft time: 19,845 hours, 24,860 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS219028
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

MIA - FLT 5284 - ON APPROACH, THE BLUE HYDRAULIC SYSTEM LOW LEVEL LIGHT ILLUMINATED.  THE CREW SHUT DOWN THE BLUE SYSTEM, DECLARED AN EMERGENCY.  THE ACFT LANDED SAFELY, NO OTHER INCIDENTS WERE REPORTED.  FOUND LOOSE FITTING ON THE BLUE SYSTEM PUMP PRESSURE LINE.  REMOVED AND REPLACED FITTING, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
